Mathematische Zeitschrift

, Volume 266, Issue 1, pp 141–168

Hardy spaces associated to the Schrödinger operator on strongly Lipschitz domains of \({\mathbb{R}^d}\)


DOI: 10.1007/s00209-009-0558-z

Cite this article as:
Huang, J. Math. Z. (2010) 266: 141. doi:10.1007/s00209-009-0558-z


Let L = −Δ + V be a Schrödinger operator and Ω be a strongly Lipschitz domain of \({\mathbb R^{d}}\) , where Δ is the Laplacian on \({\mathbb R^{d}}\) and the potential V is a nonnegative polynomial on \({\mathbb R^{d}}\) . In this paper, we investigate the Hardy spaces on Ω associated to the Schrödinger operator L.


Schrödinger operator Strongly Lipschitz domain Hardy spaces Boundary condition 

Mathematis Subject Classification (2000)

35J10 42B25 42B30 42B35 

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.College of SciencesNorth China University of TechnologyBeijingChina

Personalised recommendations